# SDR QMLA2017100717113

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N959AM
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 3,347 hours, 3,208 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 9696781507
- Part serial: 519028
- Condition: Malfunctioned
- Location: Under Floor
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOMINAL TAKEOFF RWY 30 LBF. DURING CLIMB, PASSING APPROXIMATELY 10,000' MSL BUS TIE CAWS LIGHT AND BUS TIE CB OPENED ALSO UF HEATER CB OPENED. NO SMOKE OR FUMES ACCOMPANIED THE EVENT. BUS TIE CB WAS RESET ONCE AS PER PIM 3-49. BUS TIE CB POPPED AGAIN PRIOR TO LANDING. NORMAL LANDING WAS COMPLETED KLBF RWY 30. NORMAL EGRESS AFTER SHUTDOWN.
